# SDR QXEA2021111900521

- Difficulty date: November 19, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 45,265 hours, 47,540 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON POST FLIGHT  FOUND  RIGHT NOSE GEAR DOOR TIE  ROD BROKEN. REMOVED FROM SERVICE. UPON INSPECTION OF THE R/H AFT NOSE GEAR DOOR. FOUND DOOR LINKAGE DISCONNECTED AND DAMAGE TO DOOR ON THE AFT SIDE. AFT NOSE GEAR DOOR 714 WAS REMOVE AND PLACED ON CDL 32-2 CONTROL NUMBER 1118007 ISSUED LINKAGE REMOVED. RETURNED TO SERVICE.
